# SDR UPS98827937

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAILCONE LT LOWER SKIN CORRODED.  REMOVED SKIN, FABBED NEW SKIN IAW DAC DWG 5764650.  INSTALLED SKIN IAW DC8 SRM 51-1-21.
